# SDR SWIA202158314

- Difficulty date: April 2, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 43,481 hours, 36,697 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 280 S3l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FS 280 LH STR 3 CLIPS UPPER DOOR SILL ATTACHED CRACKED      (C-CHECK RO 5/20/2021)    REMOVED AND INSTALLED NEW CLIPS AT FS280 STGR 3L REF CRJ200 SRM 51-42-06, CRJ200 SRM 51-42-21, AND DWG 600-31057 REV-P. PRESSURE CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1003-SKY.
